Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 64, Number 212

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Interpolation between Sobolev spaces in Lipschitz domains with an application to multigrid theory
James H. Bramble.
Math. Comp. 64 (1995), 1359-1365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308447
Domain decomposition with nonmatching grids: augmented Lagrangian approach
Patrick Le Tallec and Taoufik Sassi.
Math. Comp. 64 (1995), 1367-1396
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308457
On the convergence rate of the cell discretization algorithm for solving elliptic problems
Maria Cayco, Leslie Foster and Howard Swann.
Math. Comp. 64 (1995), 1397-1419
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297464
A local projection operator for quadrilateral finite elements
V. Girault.
Math. Comp. 64 (1995), 1421-1431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308454
A finite element model for the time-dependent Joule heating problem
Charles M. Elliott and Stig Larsson.
Math. Comp. 64 (1995), 1433-1453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308451
A dual finite element approach for stresses of elasto-perfectly plastic bodies
P. Neittaanmäki, V. Rivkind and G. Serëgin.
Math. Comp. 64 (1995), 1455-1462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308458
A second-order accurate linearized difference scheme for the two-dimensional Cahn-Hilliard equation
Zhi Zhong Sun.
Math. Comp. 64 (1995), 1463-1471
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308465
Summation by parts, projections, and stability. II
Pelle Olsson.
Math. Comp. 64 (1995), 1473-1493
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308459
Grid modification for second-order hyperbolic problems
Dao Qi Yang.
Math. Comp. 64 (1995), 1495-1509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308463
On a method for obtaining approximate solutions to Sturm-Liouville problems
Serge Abrate.
Math. Comp. 64 (1995), 1511-1515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308445
Average-case optimality of a hybrid secant-bisection method
Erich Novak, Klaus Ritter and Henryk Woźniakowski.
Math. Comp. 64 (1995), 1517-1539
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1312098
A polyhedral method for solving sparse polynomial systems
Birkett Huber and Bernd Sturmfels.
Math. Comp. 64 (1995), 1541-1555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1297471
Fast Gaussian elimination with partial pivoting for matrices with displacement structure
I. Gohberg, T. Kailath and V. Olshevsky.
Math. Comp. 64 (1995), 1557-1576
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1312096
Low-rank modification of the unsymmetric Lanczos algorithm
Thomas Huckle.
Math. Comp. 64 (1995), 1577-1588
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1312097
Hermite interpolation by Pythagorean hodograph quintics
R. T. Farouki and C. A. Neff.
Math. Comp. 64 (1995), 1589-1609
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308452
Multiquadric prewavelets on nonequally spaced knots in one dimension
M. D. Buhmann.
Math. Comp. 64 (1995), 1611-1625
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308448
Convergence analysis for a generalized Richardson extrapolation process with an application to the $d^{(1)}$-transformation on convergent and divergent logarithmic sequences
Avram Sidi.
Math. Comp. 64 (1995), 1627-1657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1312099
On the $l$-adic Iwasawa $𝜆$-invariant in a $p$-extension
Eduardo Friedman and Jonathan W. Sands.
Math. Comp. 64 (1995), 1659-1674
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308453
On Yokoi’s conjecture
Ming Yao Zhang.
Math. Comp. 64 (1995), 1675-1685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308464
Voronoĭ-algorithm expansion of two families with period length going to infinity
Brigitte Adam.
Math. Comp. 64 (1995), 1687-1704
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308446
Faster computation of the first factor of the class number of $Q(𝜁_{p})$
Vijay Jha.
Math. Comp. 64 (1995), 1705-1710
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277768
Parity of class numbers and Witt equivalence of quartic fields
Stanislav Jakubec, František Marko and Kazimierz Szymiczek.
Math. Comp. 64 (1995), 1711-1715
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308455
48 more solutions of Martin Davis’s quaternary quartic equation
Daniel Shanks and Samuel S. Wagstaff.
Math. Comp. 64 (1995), 1717-1731
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308461
New Cullen primes
Wilfrid Keller.
Math. Comp. 64 (1995), 1733-1741, S39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308456
Multiamicable numbers
Graeme L. Cohen, Stephen F. Gretton and Peter Hagis.
Math. Comp. 64 (1995), 1743-1753
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308449
Quintuples with square triplets
Stan Wagon.
Math. Comp. 64 (1995), 1755-1756
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1308462
Reviews and Descriptions of Tables and Books
Math. Comp. 64 (1995), 1757-1764
Abstract, references and article information
Full-text PDF Free Access